# SDR AALA202505014383

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 93,508 hours, 12,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMER LIGHT ON FWD GALLEY (FWD FACING) CLOSET INOP.  MAITNEANCE REPLACED FLOOR PROXIMITY LIGHT ASSY ON FWD GALLEY CLOSET REF. AMM 33-51-05.
